Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link

Alexei Oblomkov, Jacob Rasmussen and Vivek Shende

Appendix: Eugene Gorsky

Geometry & Topology 22 (2018) 645–691
Bibliography
1 M Abel, M Hogancamp, Categorified Young symmetrizers and stable homology of torus links, II, Selecta Math. 23 (2017) 1739 MR3663594
2 M Aganagic, S Shakirov, Knot homology from refined Chern–Simons theory, preprint (2011) arXiv:1105.5117
3 A B Altman, A Iarrobino, S L Kleiman, Irreducibility of the compactified Jacobian, from: "Real and complex singularities" (editor P Holm), Sijthoff and Noordhoff (1977) 1 MR0498546
4 A B Altman, S L Kleiman, Compactifying the Picard scheme, Adv. in Math. 35 (1980) 50 MR555258
5 V I Arnol’d, S M Guseĭn-Zade, A N Varchenko, Singularities of differentiable maps, II, 83, Birkhäuser (1988) MR966191
6 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analysis and topology on singular spaces, I", Astérisque 100, Soc. Math. France (1982) 5 MR751966
7 Y Berest, P Etingof, V Ginzburg, Cherednik algebras and differential operators on quasi-invariants, Duke Math. J. 118 (2003) 279 MR1980996
8 Y Berest, P Etingof, V Ginzburg, Finite-dimensional representations of rational Cherednik algebras, Int. Math. Res. Not. 2003 (2003) 1053 MR1961261
9 Y Berest, P Etingof, V Ginzburg, Morita equivalence of Cherednik algebras, J. Reine Angew. Math. 568 (2004) 81 MR2034924
10 R Bezrukavnikov, P Etingof, Parabolic induction and restriction functors for rational Cherednik algebras, Selecta Math. 14 (2009) 397 MR2511190
11 W Bruns, J Herzog, Cohen–Macaulay rings, 39, Cambridge Univ. Press (1993) MR1251956
12 D Calaque, B Enriquez, P Etingof, Universal KZB equations : the elliptic case, from: "Algebra, arithmetic, and geometry : in honor of Yu I Manin, I" (editors Y Tschinkel, Y Zarhin), Progr. Math. 269, Birkhäuser (2009) 165 MR2641173
13 E Carlsson, A Mellit, A proof of the shuffle conjecture, preprint (2015) arXiv:1508.06239
14 I Cherednik, Jones polynomials of torus knots via DAHA, Int. Math. Res. Not. 2013 (2013) 5366 MR3142259
15 V I Danilov, A G Khovanskii, Newton polyhedra and an algorithm for computing Hodge–Deligne numbers, Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986) 925 MR873655
16 P Deligne, Théorie de Hodge, I, from: "Actes du Congrès International des Mathématiciens" (editors M Berger, J Dieudonné, J Leray, J L Lions, P Malliavin, J P Serre), Gauthier-Villars (1971) 425 MR0441965
17 P Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971) 5 MR0498551
18 P Deligne, Théorie de Hodge, III, Inst. Hautes Études Sci. Publ. Math. 44 (1974) 5 MR0498552
19 P Deligne, Poids dans la cohomologie des variétés algébriques, from: "Proceedings of the International Congress of Mathematicians" (editor R D James), Canad. Math. Congress (1975) 79 MR0432648
20 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129 MR2253002
21 P Dunin-Barkowski, A Mironov, A Morozov, A Sleptsov, A Smirnov, Superpolynomials for torus knots from evolution induced by cut-and-join operators, J. High Energy Phys. (2013) MR3046744
22 A H Durfee, Algebraic varieties which are a disjoint union of subvarieties, from: "Geometry and topology" (editors C McCrory, T Shifrin), Lecture Notes in Pure and Appl. Math. 105, Dekker (1987) 99 MR873286
23 E S Egge, J Haglund, K Killpatrick, D Kremer, A Schröder generalization of Haglund’s statistic on Catalan paths, Electron. J. Combin. 10 (2003) MR1975766
24 B Elias, M Hogancamp, On the computation of torus link homology, preprint (2016) arXiv:1603.00407
25 B Fantechi, L Göttsche, D van Straten, Euler number of the compactified Jacobian and multiplicity of rational curves, J. Algebraic Geom. 8 (1999) 115 MR1658220
26 A M Garsia, M Haiman, A remarkable q,t–Catalan sequence and q–Lagrange inversion, J. Algebraic Combin. 5 (1996) 191 MR1394305
27 V Ginzburg, N Guay, E Opdam, R Rouquier, On the category 𝒪 for rational Cherednik algebras, Invent. Math. 154 (2003) 617 MR2018786
28 I Gordon, J T Stafford, Rational Cherednik algebras and Hilbert schemes, Adv. Math. 198 (2005) 222 MR2183255
29 I Gordon, J T Stafford, Rational Cherednik algebras and Hilbert schemes, II : Representations and sheaves, Duke Math. J. 132 (2006) 73 MR2219255
30 E Gorsky, q,t–Catalan numbers and knot homology, from: "Zeta functions in algebra and geometry" (editors A Campillo, G Cardona, A Melle-Hernández, W Veys), Contemp. Math. 566, Amer. Math. Soc. (2012) 213 MR2858925
31 E Gorsky, M Mazin, Compactified Jacobians and q,t–Catalan numbers, I, J. Combin. Theory Ser. A 120 (2013) 49 MR2971696
32 E Gorsky, A Neguţ, Refined knot invariants and Hilbert schemes, J. Math. Pures Appl. 104 (2015) 403 MR3383172
33 E Gorsky, A Neguţ, J Rasmussen, Flag Hilbert schemes, colored projectors and Khovanov–Rozansky homology, preprint (2016) arXiv:1608.07308
34 E Gorsky, A Oblomkov, J Rasmussen, V Shende, Torus knots and the rational DAHA, Duke Math. J. 163 (2014) 2709 MR3273582
35 J Haglund, Conjectured statistics for the q,t–Catalan numbers, Adv. Math. 175 (2003) 319 MR1972636
36 J Haglund, A proof of the q,t–Schröder conjecture, Int. Math. Res. Not. 2004 (2004) 525 MR2038776
37 J Haglund, The q,t–Catalan numbers and the space of diagonal harmonics, 41, Amer. Math. Soc. (2008) MR2371044
38 M D Haiman, Conjectures on the quotient ring by diagonal invariants, J. Algebraic Combin. 3 (1994) 17 MR1256101
39 M Haiman, Vanishing theorems and character formulas for the Hilbert scheme of points in the plane, Invent. Math. 149 (2002) 371 MR1918676
40 R Hartshorne, Generalized divisors on Gorenstein curves and a theorem of Noether, J. Math. Kyoto Univ. 26 (1986) 375 MR857224
41 M Hogancamp, Categorified Young symmetrizers and stable homology of torus links, preprint (2015) arXiv:1505.08148
42 M Hogancamp, Khovanov–Rozansky homology and higher Catalan sequences, preprint (2017) arXiv:1704.01562
43 T Kálmán, Meridian twisting of closed braids and the Homfly polynomial, Math. Proc. Cambridge Philos. Soc. 146 (2009) 649 MR2496349
44 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Internat. J. Math. 18 (2007) 869 MR2339573
45 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
46 N A Loehr, Conjectured statistics for the higher q,t–Catalan sequences, Electron. J. Combin. 12 (2005) MR2134172
47 N A Loehr, G S Warrington, A continuous family of partition statistics equidistributed with length, J. Combin. Theory Ser. A 116 (2009) 379 MR2475023
48 I G Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962) 319 MR0151460
49 D Maulik, Z Yun, Macdonald formula for curves with planar singularities, J. Reine Angew. Math. 694 (2014) 27 MR3259038
50 A Mellit, Toric braids and (m,n)–parking functions, preprint (2016) arXiv:1604.07456
51 L Migliorini, V Shende, A support theorem for Hilbert schemes of planar curves, J. Eur. Math. Soc. 15 (2013) 2353 MR3120745
52 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press (1968) MR0239612
53 B C Ngô, Le lemme fondamental pour les algèbres de Lie, Publ. Math. Inst. Hautes Études Sci. 111 (2010) 1 MR2653248
54 A Oblomkov, L Rozansky, Knot homology and sheaves on the Hilbert scheme of points on the plane, preprint (2016) arXiv:1608.03227
55 A Oblomkov, L Rozansky, Affine braid group, JM elements and knot homology, preprint (2017) arXiv:1702.03569
56 A Oblomkov, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY polynomial of its link, Duke Math. J. 161 (2012) 1277 MR2922375
57 A Oblomkov, Z Yun, Geometric representations of graded and rational Cherednik algebras, Adv. Math. 292 (2016) 601 MR3464031
58 R Pandharipande, R P Thomas, Stable pairs and BPS invariants, J. Amer. Math. Soc. 23 (2010) 267 MR2552254
59 J Piontkowski, Topology of the compactified Jacobians of singular curves, Math. Z. 255 (2007) 195 MR2262728
60 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
61 M Stošić, Homological thickness and stability of torus knots, Algebr. Geom. Topol. 7 (2007) 261 MR2308944
62 M Varagnolo, E Vasserot, Finite-dimensional representations of DAHA and affine Springer fibers : the spherical case, Duke Math. J. 147 (2009) 439 MR2510742
63 Z Yun, Global Springer theory, Adv. Math. 228 (2011) 266 MR2822234
64 O Zariski, Le problème des modules pour les branches planes, Hermann (1986) MR861277